MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HIP MOLD STEM W/REINF 9X125; BONE CEMENT, ANTIBIOTIC

ZIMMER BIOMET, INC. HIP MOLD STEM W/REINF 9X125; BONE CEMENT, ANTIBIOTIC
Catalog Number 431190
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).H10: freedom constr hd 36mm t1 std, item: 11-107018, lot: 67230805.Freedom all poly cup 50mm, item: 11-107122, lot: 67107174.Unknown screws, unknown cement, unknown 3.5mm recon plate & screws.H6: suggested component code: mechanical (g04) - stem.The location of the reported device is unknown; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported, approximately 8 months postop, the patient presented with periprosthetic infection.A first stage revision occurred; all initial implants were removed without apparent complication.After reaming the femoral canal, a nondisplaced fracture in the peritrochanteric region was identified.An unknown 3.5mm reconstruction plate and screws were placed to stabilize the fracture.No further complications were identified.Final intraop x-rays indicated appropriate fracture reduction and implant placement.A cement spacer stem was placed along with an all-poly cup, a cemented constrained liner, and additional screws for fixation.Due diligence is in progress for this complaint; to date no additional information or product has been received.

Brand Name
HIP MOLD STEM W/REINF 9X125
Common Device Name
BONE CEMENT, ANTIBIOTIC
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25231005
Report Number0001825034-2026-01356
Device Sequence Number10237948
Product Code MBB
UDI-Device Identifier00880304521995
UDI-Public(01)00880304521995(17)300219(10)66510982
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K222760
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number431190
Device Lot Number66510982
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight93 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American